# SDR AALA202502243372

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 57,795 hours, 39,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC # 1993022 EPSU BATTERY 13 WL FAILED WHEN BITE CHECK. MAINTENANCE REPLACED EPSU BATTERY 13WL IAW AMM 33-51-38.
